# SDR DALA1034825533

- Difficulty date: December 3, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N533US
- Make and model: Boeing 757251
- Aircraft serial: 24264
- Aircraft time: 70,100 hours, 28,578 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 377.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN CABIN FLOORBEAM UPPER SURFACE CORRODED STA 377.7 LBL64-RBL 40. FOUND OUT OF LIMITS IAW SRM 53-00-51, PAGE 103, DETAIL IV.   REMOVED CORRODED EXISTING FLOORBEAM REPAIR FROM LBL 64 TO BL 0 AND EXTEND CUT OUT ON FLOORBEAM STA 377 UPPER CAP FROM BL 0 TO RBL 45 IAW SRM 53-00-51.  REPAIR 3, PAGE 201. FABRICATED REPLACEMENT CHORD, 2EA REPAIR ANGLES AND 2EA REPAIR STRAPS TO FLOORBEAM STA 377.7 LBL 64 TO RBL 45 PER NWA SRP B-757-A-53-01-07-801-663A-A PAGE 1 ANDSRM 53-00-51 REPAIR 3 PAGE 203. TREATED AND PRIMED AND INSTALLED REPLACEMENT CHORD, 2EA REPAIR ANGLES AND 2EA REPAIR STRAPS IAW SRM 53-00-51, REPAIR 3, PAGE 201.
